# SDR 9721436627

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK ON THE MID SPAR WEB OF THE NR 2 PYLON AT AFT INBOARD CORNER, FOUR INCHES FORWARD OF TORQUE BULKHEAD.  REPAIRED PER EA 66-152600.
